# SDR COEA2025080610805

- Difficulty date: May 20, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 39,302 hours, 42,584 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371100200
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 262652 NR 1 HEAVY CHECK   COE/MAJOR REPAIR: FUSELAGE SKIN FWD OF FRAME 23 UPPER HOLE DAMAGE ON SHEARTIE BETWEEN STRINGERS 3AL AND 4L. CORRECTIVE ACTION: REPAIR PER SRAS S533K0103...25747 ISSUE A, DATED 7/24/2025.
